# SDR ASOA2015062613187

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 29,218 hours, 26,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LUMINESCENT TAPE TORN.   R & R RT EMERGENCY EXIT AFT SECTION OF PHOTOLUMINESCENT TRACK IAW AMM 33-51-01.
